Jump to content
Acne.org
Search In
Find results that contain...
Find results in...

accutanerecovery

Member
  • Posts

    11
  • Joined

  • Last visited

Reputation

0 Neutral

Profile Information

  • Gender
    Male
  • Location
    Philadelphia pa USA

Recent Profile Visitors

1798 profile views
  1. Hello HRTM! sorry to hear of your misfortune im in a similar spot. a few months ago i was on isotretinoin for about 20 days when i became impotent and ive never taken it since. when i got off i felt better for a few weeks but then all of a sudden it all came back worse than before.. have you seen any progress? are you still taking it?
  2. hey guys. i have seen a lot of supplements online that have helped people who have been on propecia and finasteride. most of them are supplements used by body builders to counter the effects of steroids on their system. [removed] this supplement is used after cycles to bring back lost libido. i dont have a great idea what im talking about but i know this stuff helps with 5ar deficiencies. im going to do some research on this product and many others before i consider putting them into my body. i
  3. thats great that you havnt had this effect. most people wont. me and hundreds of others have and our lives are drastically hurt. my family friends and girlfriend are all wonderful people, im still not happy because i believe that ill never have the fulfilling sex life i used to and im just looking for help. PLease dont say anything negative on here. were just looking for answers.
  4. Cialis, Viagra and Levitra are just enzyme-inhibiting vasodilators. They don't affect mood or hormone levels. If ED has a neurological cause, the drugs won't work very well and they can have unpleasant side effects (including some reports of a kind of depression, dizziness, shortness of breath). Medical treatment will only be truly successful, if the underlying cause of a disease is found. Remember that principle and you will make progress. Sadly, mainstream medicine usually tailors the diagno
  5. Ive been off of tane for a while and still have impotence as a side effect. libido is still gone. Ive been taking ginkgo biloba for a little and find i can get it up with my girlfriend, slowly but surely. sexual sensation is still not all there hopefully this will work long term and not just for now. does anyone have anything that has worked for them? permanent or shortterm? i just need help copingg
  6. the ginkgo biloba denefitely helps. especially wtih the burning feeling for me, that is severely reduced. idk about the natural up that seems unlegit
  7. Guys accutane has caused me to become impotent at the age of 16. i cant live this way :'( my libido is gone and even tho i dont have too bad acne anymore its like my confidence is fake. i talk to people and act happy but deep down im destroyed inside. from what ive heaard doctors havnt been able to treat this. i need help i cant believe this has happened to me. anyone who can support me or give me positive feedback PLEASE DO! im so devestated that this is what my life has become i dont care
  8. i know for a fact that accutane has caused my impotence, complete loss of libido and sexual pain/no pleasure. it started during my 1 month trial dose so i got off but 4 weeks later the same exact symptoms kicked in and have been present to date. im fucking 16 years old how can this happen to me? this is soo fucked up and i can hardly live my life anymore feeling like a destroyed person. from what ive seen this is all caused by not being able to convert testosterone into the from that your body
  9. Hey I'm impotent from the tane and I saw ur story was wondering if u had improved or had anything that helped message me please

  10. i have completely lost my libido and ability to get hard. i have that pins and needles dythesis or whatever a lot of people have mentioned. this all kicked in about a month after getting off accutane. i only took it for about 25 days because the side effects were bad so i decided it wasnt worth not having acne. sure enough tho a month later and im dead in the sack. feels bad man. i have a bangin girlfriend who ill probably end of having to break things off with as things are starting to get
  11. hey man im having side effects similar to yours! need help! message me please we can discuss solutions perhaps

  12. thanks so much for the response bro. i hope this doesnt persist too terribly but it really sucks a ton and ill definitely be on here needing support so thanks a lot

  13. thanks for the support i appreciate it a ton! did you ever have issues with libido? jw thanks

  14. alright man thanks for the help and whats up with the naturalup? they dont list any of their ingredients which concerns me a bit. have you had libido issues too? jw i had to comment bc it wont let me message right now for some reason

  15. i saw a post of yours about sex drive problems on accutane. im a month post treatment and fuckingg BAM! my shit shuts down and i dont even get turned on by ANY girl even my recently new gf who is gorgeous and i cant even admit this out of fear. if you have any positive feedback or have had luck with anything please respond im really miserablea and want to end my life sometimes. any positive

×